# SDR USAA2012120700003

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 15,121 hours, 1,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON F/A CIDS {AT 1-L DOOR} THE DOOR PAGE SHOWS 2-L DOOR IS AMBER AND MESSAGE "CHECK DOOR PRESSURE".  ALL DOORS AND SLIDES SHOW CLOSED AND ARMED ON ECAM DOOR PAGE IN FLIGHT DECK.  MAINTENANCE SERVICED 2L DOOR DAMPER CYLINDER.
